# SDR DXTA2010070604141

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 5,651 hours, 4,513 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 010107551
- Condition: Intermittent
- Location: Nr 1 Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT THE NR1 PFD WENT BLANK, ALONG WITH A CHECK PFD 1 ANNUNCIATOR. BOTH SEEMED TO RESET TO NORMAL WITHIN 5 SECONDS. WE HAVE NOTICED THE LAST SEVERAL DAYS THAT THE NRS ON PFD 1 HAVE BEEN A LITTLE BLURRY.  R & R NR 1 PFD WITH REPAIRED UNIT FROM STOCK AND OPS CHECKED IAW MM34-23-02. CHECKS GOOD.
